# SDR UALA2013070304653

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, RBL 58 FLOORBEAM UPPER FLANGE FWD END CRACKED AND HAS CORROSION ON UPPER AND LOWER SURFACE.   BLENDED CORROSION, WAS OUT OF LIMITS, REPAIR.
